English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/15739
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:


Stein embedding theorem for B-manifolds

AuthorsGadea, Pedro M. ; Grifone, J.; Muñoz Masqué, Jaime
KeywordsBerger 3-spheres
Homogeneous Riemannian structures
Issue DateJun-2003
PublisherCambridge University Press
CitationProceedings of the Edinburgh Philosophical Society 46(2): 489-499 (2003)
AbstractAn analog to the Stein embedding theorem for $C^\infty$ manifolds endowed with two equidimensional supplementary foliations, is proved.
Description11 pages.-- MSC2000 codes: Primary 30G35; Secondary 16P10, 26E05, 32E10, 53C12, 57R30.
Publisher version (URL)http://dx.doi.org/10.1017/S0013091502000597
Appears in Collections:(ICMAT) Artículos
(IFA) Artículos
Files in This Item:
File Description SizeFormat 
BSteinGGM.PDF156,95 kBAdobe PDFThumbnail
Show full item record
Review this work

Related articles:

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.